# SDR FDEA200902240697

- Difficulty date: February 24, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53771417206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SILL BEAM C 24A-26, P 42-43 RT.  REPAIR PERFORMED BY BLEND OUT THE CORROSION AND REWORK THE HOLES IAW RAS/EFW/9000155/2008, APPROVED BY EA 6-5310-120217.
